# SDR SWAA2024011627868

- Difficulty date: December 5, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 64,648 hours, 38,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FORWARD CORNER THRESHOLD IS CRACKED<[01] VERIFIED MEASUREMENTS.;[02] UPDATED CORRECTIVE ACTION STEP 1. CRACK ON SCUFF PLATE WAS FOUND TO BE OUT OF LIMITS AS PER SRM 53-30-15-1A-1.;[03] CORRECTION TO STEP 2 SHOULD STATE ' CRACK ON SCUFF PLATE WAS FOUND TO BE OUT OF LIMITS AS PER SRM 53-30-15-1A-1. ';[04] UPDATED MEASUREMENT TABLE.;[05] WELDED CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-30-15-2R-1 PARAGRAPH 4.B (4) AND BAC5975 EQUIPMENT USED: WELDING MACHINE E10583; CALIBRATION DUE DATE 01/2024 APPLIED A CHEMICAL CONVERSION COATING TO THE BARE ALUMINUM SURFACES PER SOPM 20-43-03; TYPE 2 CLASS A OR C AND SRM 53-30-15-2R-1 PARAGRAPH 4.B. (6) APPLIED TWO LAYERS OF BMS 10-11; TYPE 1 PRIMER TO THE INNER SURFACES OF THE CORNER SCUFF PLATE PER SRM 53-30-15-2R-1 PARAGRAPH 4.B. (7); REFER TO SOPM 20-41-02;[06] VERIFIED CORRECTIVE ACTION #5
